# SDR VNAA2019030301101

- Difficulty date: March 3, 2019
- Submitted: March 3, 2019
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 38,977 hours, 28,547 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RT PACK ON DEFERRAL, LT PACK AND RECIRC FAN REMAINED ON WHEN STARTING ENGINES WITH A TAIL WIND WHICH CAUSED A SMOKE SMELL IN THE COCKPIT AND CABIN. AIRCRAFT RTG. PERFORMED ENGINE STARTS, OPS CHECK GOOD. NO SMOKE/FUME SMELL NOTED.
